# SDR 96ZZZX5656

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Casting Cracked
- Location: Rt Elev
- Part time: 5,729 hours
- Component: 115610010368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH BEECH MANDATORY SB 2145, RT ELEVATOR TORQUE TUBE OUTBOARD CASTING WAS FOUND CRACKED FROM ONE OF THE TAPER PIN HOLES.
